# SDR HEEA955391

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMER IS INOPERATIVE AND CHANNEL NUMBER DOES NOT APPEAR ON DISPLAY WHEN CHANNEL BUTTON IS PRESSED.
